# SDR ABXA010110

- Difficulty date: March 30, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 74,671 hours, 24,915 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Out Of Adj
- Location: Rt Mlg
- Part time: 84,699 hours, 82,062 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE CREW RECORDED A LANDING GEAR UNSAFE LIGHT WAS ILLUMINATED. THE GEAR AND DOOR LATCH SELECTOR INDICATED THAT THE RIGHT MAIN LANDING GEAR DOOR WAS NOT LATCHED. THE CREW RE-CYCLED THE LANDING GEAR. AFTER RE-CYCLE THE MAIN LANDING GEAR AND DOOR LATCHING SELECTOR INDICATED THE LEFT AND RIGHT MAIN LANDING GEAR DOORS AND THE RIGHT MAIN LANDING GEAR AS UNLATCHED. MAINTENANCE INSPECTED AND REPLACED THE RIGHT MAIN LANDING GEAR TRIM (BOGIE) CYLINDER ASSEMBLEY AND INSPECTED AND REPLACED THE RIGHT MAIN LANDING GEAR DOOR PROXIMITY SENSOR TARGET PADDLE.  THE LEFT MAIN LANDING GEAR DOOR ACTUATOR WAS ADJUSTED AND THE DOOR ROLLER WAS ALIGNED WITH THE UPLATCH MECHANISM.  OPERATIONAL CHECKS WERE COMPLETED.
